Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 249, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2012, 6:52 PM EDT for Hocking County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 6:52 PM EDT (22:52 UTC)
- Expired
- Aug 9, 2012, 7:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:20 PM EDT | TSTM WND DMG | 4 Ne Carbon Hill, OH | TREE DOWN IN ELECTRIC LINES ON SR216. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 4:41 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS51 KILN 092252
SVRILN
OHC073-092330-
/O.NEW.KILN.SV.W.0249.120809T2252Z-120809T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOCKING COUNTY IN CENTRAL OHIO...
* UNTIL 730 PM EDT.
* AT 650 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAYDENVILLE...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARBON HILL...
IN ADDITION...OREVILLE AND MURRAY CITY ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3946 8223 3947 8227 3938 8229 3939 8245
3959 8253 3963 8238 3960 8237 3960 8226
3956 8225 3956 8216 3956 8215 3950 8216
TIME...MOT...LOC 2252Z 256DEG 14KT 3951 8231
$$1 follow-up statement
640
WWUS51 KILN 092327
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT THU AUG 9 2012
OHC073-092338-
/O.EXP.KILN.SV.W.0249.000000T0000Z-120809T2330Z/
HOCKING OH-
727 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOCKING COUNTY WILL
EXPIRE AT 730 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3946 8223 3947 8227 3938 8229 3939 8245
3959 8253 3963 8238 3960 8237 3960 8226
3956 8225 3956 8216 3956 8215 3950 8216
TIME...MOT...LOC 2328Z 256DEG 14KT 3954 8213
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:08 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 9, 4:08 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 408 PM EDT THU AUG 9 2012 .SYNOPSIS... SURFACE LOW PRESSURE WILL RIDE ALONG A FRONTAL BOUNDARY TONIGHT AND STRENGTHEN AS AN ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST. SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT ON SATURDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... STRONG UPPER LEVEL RIDGE TO REMAIN OVER THE WESTERN US WITH A MEAN TROF OVER EASTERN CANADA AND NE US. ENERGY OVER THE UPR MS VLY TO DIG SE WITH UPR LOW DROPPING INTO THE GREAT LAKES BY FRIDAY MORNING. EMBEDDED MID LEVEL S/W AHD OF THIS DIGGING FEATURE ALONG WITH DIFFERENTIAL HEATING (CLOUDS VS. SUNNY) HAS LED TO THE DEVELOPMENT OF SCTD DEEP CONVECTION ALONG AND SE OF THE I-71 CORRIDOR. MODERATE INSTBY IS IN PLACE WITH ML CAPES OF 200-2500 J/KG. A FEW OF THESE DIURNALLY DRIVEN STORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS/LARGE HAIL BEING THE MAIN THREATS. HEAVY RAIN AND FLOODING IS ALSO A THREAT. SFC WAVE DEVELOPS OVER THE MID MS VLY IN RESPONSE TO THE DIGGING UPR SYSTEM. THIS WAVE TO TRACK NE THRU OHIO TO A POSITION NEAR LE BY FRI MORNING WITH TRAILING SFC COLD FRONT PUSHING INTO OHIO LATE. BETTER DYNAMICS COME INTO PLAY WITH 30-40KT 0-6KM SHEAR AHD OF THE SFC FRONT BUT INSTBY BECOMES MARGINAL. WILL CONTINUE TO HIGHLIGHT SEVERE WEATHER POTENTIAL THIS EVENING AND THEN AGAIN OVERNIGHT AND KEEP POPS IN LKLY TO CATEGORICAL WITH BEST POPS OVER THE NORTH. GUID TEMPS CLOSE TONIGHT WITH LOWS FROM LOWER 60S NW TO THE UPPER 60S SE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... UPPER LEVEL LOW TO MIGRATE SLOWLY THRU THE GREAT LAKES FRIDAY. SFC WAVE NEAR LAKE ERIE FRIDAY MORNING TO TRACK THRU THE EASTERN GREAT LAKES WITH SOUTHWARD TRAILING COLD FRONT SWEEPING EAST THRU ILN/S FA FRIDAY MORNING. WL CONTINUE LKLY POPS EARLY WITH FROPA AND THEN DROP OFF POPS TO SLIGHT CHC. WL CONTINUE CHC POPS INTO AFTN WITH INFLUENCE OF UPR LOW AND SFC TROF DROPPING SE THRU ILN/S FA. CAA AND CLOUDS WILL KEEP TEMPS DOWN ON FRIDAY. HAVE HIGHS GENERALLY 10 TO 15 DEGREES BELOW NORMAL. HAVE HIGHS RANGING FROM NEAR 70 NORTH WHERE CLOUD COVER IS EXPECTED TO BE MOST EXTENSIVE TO THE UPPER 70S FAR SOUTH. AS THE UPPER LOW PULLS OUT...SFC HIGH PRESSURE WILL NOSE INTO THE OHIO VALLEY. WILL DIMINISH CHC OF SHOWERS TO SLIGHT CHC ACRS FROM THE SW FRIDAY NIGHT AND ALLOW FOR PARTIAL CLEARING TO TAKE PLACE. EXPECT COOL TEMPERATURES WITH OVERNIGHT LOWS IN THE MID AND UPR 50S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... DEEP CLOSED LOW WILL BEGIN THE PERIOD /12Z SATURDAY/ OVER THE THUMB OF LOWER MICHIGAN...WITH COOL 850MB TEMPS AROUND +11C EXPECTED TO LINGER OVER THE AREA ON SATURDAY. THIS SUPPORTS GOING FORECAST HIGHS IN THE MID 70S FOR MUCH OF THE AREA. MAINTAINED A SMALL THREAT OF SHOWERS ON SATURDAY MORNING OVER CNTRL OH NEAREST STRONGEST CYCLONIC FLOW AND SUBTLE FORCING BEFORE LOW BEGINS TO DRIFT NORTHEAST A BIT ON SATURDAY AFTERNOON. A LITTLE WARMER ON SUNDAY BUT STILL BELOW NORMAL AS 850MB TEMPS RISE A FEW DEGREES. A LITTLE MORE SUNSHINE ON SUNDAY IN COMPARISON TO SATURDAY AS WELL SHOULD AID IN THE TEMPERATURE RISE. WEAKER SHORTWAVE ENERGY CRESTING THE LARGE WRN CONUS RIDGE WILL DIVE AND AMPLIFY A BIT INTO THE ERN CONUS L/W TROUGH SUNDAY NIGHT INTO MONDAY NIGHT. THIS ENHANCED FLOW AND EMBEDDED ENERGY WILL INDUCE A WEAK MID LEVEL WARM ADVECTION REGIME AND MAY PROMOTE A FEW AREAS OF SHOWERS BEGINNING MONDAY AND CARRYING INTO MONDAY NIGHT. THERE ARE SUGGESTIONS IN SOME DETERMINISTIC RUNS THAT RAIN CHANCE MAY CARRY /OR EVEN MORE FOCUSED ON/ TUESDAY...BUT FOR NOW WILL RUN WITH A MORE STABLE SIGNAL OF MONDAY/MONDAY EVENING FOR RAIN CHANCES...AND IT/S A RATHER LOW CHANCE GIVEN SUBTLE FORCING. INTO WED AND THURS OF NEXT WEEK...EXPECT NERN FRINGE OF WRN CONUS RIDGE TO BEGIN BUILDING BACK INTO THE AREA...WITH WARMING 850MB TEMPS TO 16C- 17C...SUPPORTING MORE NEAR/ABOVE NORMAL TEMPS 85-90 IN MOST AREAS. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A SPOTTY LINE OF THUNDERSTORMS IS TRYING TO GET GOING ATTM FROM THE MIAMI VALLEY DOWN INTO SOUTHEAST INDIANA. THIS IS ALONG THE DEVELOPING INSTABILITY GRADIENT AND WOULD EXPECT THESE THUNDERSTORMS TO BECOME AT LEAST SOMEWHAT MORE WIDESPREAD THROUGH MID AFTERNOON AS THEY PROGRESS EAST INTO SOME BETTER INSTABILITY. IT LOOKS LIKE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL THEN MOVE IN FROM THE WEST THROUGH THIS EVENING AHEAD OF THE NEXT SHORT WAVE. HAVE TRIED TO PINPOINT A FEW HOUR TEMPO GROUP FOR THE BEST CHANCE OF THUNDERSTORMS. HOWEVER...THE SHOWER AND THUNDERSTORM THREAT WILL PERSIST THROUGH MUCH OF THE NIGHT...UNTIL THE COLD FRONT PUSHES EAST OF THE TAF SITES. ON THE BACK SIDE OF THE FRONT...EXPECT A PERIOD OF MVFR CIGS TO HANG IN THROUGH AT LEAST MID MORNING FRIDAY. WE COULD ALSO SEE A FEW SHOWERS DEVELOP IN THE WRAP AROUND MOISTURE FROM LATE MORNING INTO THE AFTERNOON...ESPECIALLY AT THE NORTHERN TAF SITES. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...BINAU AVIATION...JGL
Hazardous weather outlook, Aug 9, 4:00 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 400 PM EDT THU AUG 9 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-102000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 400 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Aug 9, 6:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG GEORGETOWN 38.87N 83.90W
08/09/2012 BROWN OH LAW ENFORCEMENT
ONE TREE LIMB DOWN.
&&
KURZSpecial weather statement, Aug 9, 6:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT THU AUG 9 2012
OHZ065-074-092300-
FAIRFIELD OH-HOCKING OH-
622 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT HOCKING AND SOUTHEASTERN
FAIRFIELD COUNTIES THROUGH 700 PM EDT...
AT 621 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAURELVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HOCKING HILLS STATE
PARK...SUGAR GROVE...ROCKBRIDGE...CARBON HILL AND LOGAN.
ALSO...SOUTH BLOOMINGVILLE...ENTERPRISE...LAKE LOGAN STATE PARK...
UNION FURNACE...OREVILLE...STARR...HAYDENVILLE AND HIDEAWAY HILLS ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3937 8275 3955 8273 3956 8276
3959 8276 3965 8257 3972 8238 3960 8237
3960 8226 3956 8225 3956 8215Local storm report, Aug 9, 6:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND GST WEST UNION 38.79N 83.54W
08/09/2012 E55 MPH ADAMS OH AMATEUR RADIO
&&
SNYDERSpecial weather statement, Aug 9, 6:27 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 627 PM EDT THU AUG 9 2012 OHZ063-064-072-073-080-092330- CLINTON OH-FAYETTE OH-PICKAWAY OH-ROSS OH-HIGHLAND OH- 627 PM EDT THU AUG 9 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...NORTHERN ROSS...PICKAWAY...FAYETTE AND EXTREME NORTHEASTERN CLINTON COUNTIES THROUGH 730 PM EDT... AT 625 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WASHINGTON COURT HOUSE...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD...WASHINGTON COURT HOUSE...BLOOMINGBURG...NEW HOLLAND...WILLIAMSPORT...SOUTH BLOOMFIELD...LOGAN ELM VILLAGE...KINGSTON...CIRCLEVILLE AND ASHVILLE. ALSO...ROCK MILLS...GOOD HOPE...PANCOASTBURG...FRANKFORT...DEER CREEK LAKE...CLARKSBURG...HALLSVILLE AND ANDERSONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3973 8293 3940 8279 3934 8358 3958 8362
Special weather statement, Aug 9, 6:35 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
635 PM EDT THU AUG 9 2012
OHZ073-080-092315-
ROSS OH-HIGHLAND OH-
635 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND AND
SOUTHERN ROSS COUNTIES THROUGH 715 PM EDT...
AT 633 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF
RAINSBORO...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...NORTH FORK
VILLAGE AND CHILLICOTHE.
ALSO...SOUTH SALEM...BOURNEVILLE...SUMMITHILL...KNOCKEMSTIFF...
MOORESVILLE...SCIOTO TRAIL STATE PARK...MASSIEVILLE AND LONDONDERRY
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3917 8276 3918 8313 3920 8334 3919 8336
3919 8350 3935 8349 3941 8275
ASLLocal storm report, Aug 9, 6:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLOOD 1 S FOSTER 38.79N 84.21W
08/09/2012 BRACKEN KY LAW ENFORCEMENT
HOLTS CREEK ROAD HAD HIGH WATER OVER IT.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:28 PM EDT | Special Weather Statement | ILN | Butler | 32 min |
| Aug 9, 12:11 AM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Aug 9, 12:41 AM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 9, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 26 min |
| Aug 9, 1:23 AM EDT | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Aug 9, 1:57 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 33 min |
| Aug 9, 6:49 AM EDT | Special Weather Statement | ILN | Butler, Preble | 26 min |
| Aug 9, 8:35 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Aug 9, 4:46 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 48 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 33 min |
| Aug 9, 5:47 PM EDT | Special Weather Statement | ILN | Fairfield | 43 min |
| Aug 9, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 41 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Aug 9, 6:09 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 50 min |
| Aug 9, 6:22 PM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway | 63 min |
| Aug 9, 6:35 PM EDT | Special Weather Statement | ILN | Ross | 40 min |
| Aug 9, 7:14 PM EDT | Special Weather Statement | ILN | Pike, Ross | 46 min |
| Aug 9, 7:18 PM EDT | Special Weather Statement | ILN | Franklin | 42 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | ILN | Butler | 25 min |
| Aug 9, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 37 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.